Publications

Search
Author Title Type Year(Asc)
2024
Lehmann, B., McKinnon, D., & Satriano, M.. (2024). Approximating rational points on surfaces. arXiv preprint arXiv:2403.02480. Retrieved from http://arxiv.org/abs/2403.02480
2021
McKinnon, D., & Satriano, M.. (2021). Approximating rational points on toric varieties. Transactions of the American Mathematical Society, 374, 3557–3577.
McKinnon, D., Razafy, R., Satriano, M., & Sun, Y.. (2021). On curves with high multiplicity on P (a, b, c) for min (a, b, c). NEW YORK JOURNAL OF MATHEMATICS, 27, 1060–1084. ELECTRONIC JOURNALS PROJECT UNIV ALBANY, DEPT MATHEMATICS & SCIENCE, ALBANY ….
Huang, J., McKinnon, D., & Satriano, M.. (2021). What fraction of an Sn-orbit can lie on a hyperplane?. Linear Algebra and its Applications, 613, 1–23. North-Holland.
2018
McKinnon, D., & Zhu, Y.. (2018). The arithmetic puncturing problem and integral points. arXiv preprint arXiv:1806.03180.
2015
Forest, S., Gosset, D., Kliuchnikov, V., & McKinnon, D.. (2015). Exact synthesis of single-qubit unitaries over Clifford-cyclotomic gate sets. Journal of Mathematical Physics, 56. AIP Publishing.
McKinnon, D., & Roth, M.. (2015). Seshadri constants, diophantine approximation, and Roth’s theorem for arbitrary varieties. Inventiones mathematicae, 200, 513–583. Springer Berlin Heidelberg.
2012
Levin, A., & McKinnon, D.. (2012). Ideals of degree one contribute most of the height. Algebra & Number Theory, 6, 1223–1238. Mathematical Sciences Publishers.
2011
McKinnon, D.. (2011). Vojta's conjecture implies the Batyrev–Manin conjecture for K 3 surfaces. Bulletin of the London Mathematical Society, 43, 1111–1118. Oxford University Press.
2010
Logan, A., McKinnon, D., & van Luijk, R.. (2010). Density of rational points on diagonal quartic surfaces. Algebra & Number Theory, 4, 1–20. Mathematical Sciences Publishers.
Baragar, A., & McKinnon, D.. (2010). K3 surfaces, rational curves, and rational points. Journal of Number Theory, 130, 1470–1479. Academic Press.
2009
Hare, K. G., McKinnon, D., & Sinclair, C. D.. (2009). Patterns and periodicity in a family of resultants. Journal de théorie des nombres de Bordeaux, 21, 215–234.
2008
Levin, A., McKinnon, D., & Winkelmann, J.. (2008). On the error terms and exceptional sets in conjectural second main theorems. The Quarterly Journal of Mathematics, 59, 487–498. Oxford University Press.
Geelen, J., Guo, A., & McKinnon, D.. (2008). Straight line embeddings of cubic planar graphs with integer edge lengths. Journal of Graph Theory, 58, 270–274. Wiley Subscription Services, Inc., A Wiley Company Hoboken.

Pages